Research

My research is in econometric theory and its applications.

Back to main page

Publications

Asymptotic Inference for the Constrained Quantile Regression Process, accepted at Journal of Econometrics (example code).

Finite Sample Distributions of the Wald, Likelihood Ratio and Lagrange Multiplier Test Statistics in the Classical Linear Model, Communications in Statistics — Theory and Methods 46 (2017), 5195-5202.

Semiparametric Efficiency for Partially Linear Single-Index Regression Models (with Tao Chen), Journal of Multivariate Analysis 130 (2014), 376-386.

A Comparison of Alternative Approaches to Sup-Norm Goodness of Fit Tests With Estimated Parameters, Econometric Theory 29 (2013), 969-1008.

Working Papers in progress

Asymptotic Uniform Inference for Stochastic Dominance

Welfare-based ordering of treatments, with Sergio Firpo, Antonio Galvao, Martyna Kobus and Pedro Rosa-Dias

Uniform bounds for the distribution and quantile functions of treatment effects in randomized experiments, with Antonio Galvao

Endogeneity in Panel Fixed Effects Quantile Regression Models: A Control Function Approach, with Antonio Galvao, Alexandre Poirier and Suyong Song